# SDR UIEA2018051500896

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,765 hours, 16,031 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.   INSPECTED APU AND CLEARED THE MESSAGE ON EICAS,  PERFORMED BITE ON ECU, NO FAULTS FOUND.  STARTED APU 3 TIMES, ALSO RAN PACKS AND APPLIED ELECTRICAL LOAD,  ALL OPS NORMAL IAW AMM 49-11-00.
